# SDR SWIA200413058

- Difficulty date: March 16, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 35,894 hours, 44,468 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Sign
- Condition: Inoperative
- Location: Row 9
- Stage of operation: TX
- How discovered: C
- Nature of condition: L, P
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ABOVE ROW 9 WILL NOT ILLUMINATE.  FOUND BROKEN WIRE AT EMERGENCY EXIT SIGN AT ROW 9.  INSTALLED SPLICE AT WIRE.  OPS CHECKS GOOD.
